# SDR DXTA2021060743260

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N800QS
- Make and model: Rkwell 700
- Aircraft serial: 7000022
- Aircraft time: 954 hours, 572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 006824
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY: FIRST FLIGHT OF THE DAY. DURING POWER ON CHECKLIST, EMER LTS DO NOT TURN ON WHEN SWITCH IS IN THE ON POSITION OR IN THE ARM POSITION. // SIGNOFF// ARRIVED ON SITE AND EMER LIGHT OPS CHECKS GOOD.  POWERED UP APU AND ALLOWED TO CHARGE FOR 3 HOURS. POWER DOWN AND EMER LIGHT OPS CHECKS GOOD. ADVISED MCC AND WAS ASKED TO WAIT UNTIL THEY LOOK MORE AT IT. AFTER A WHILE MCC CALLED BACK AND WANTS THE 2 AFT EMER BATTS REPLACED. PARTS ARE DUE IN AT 2230. TECH WILL REMAIN ON SITE TO WAIT FOR BATTS. RETRIEVED BATTERY PACKS AND VERIFIED PAPERWORK. REMOVED AFT LH EMER BATTERY PACK PN CBS28-1 SN 006824 DUE TO INTERNAL FAILURE. INSTALLED REPAIRED BATTERY PACK PN CBS28-1 SN 000168. REMOVED AFT RH EMER BATTERY PACK PN CBS28-1 SN 006827 DUE TO INTERNAL FAILURE. INSTALLED REPAIRED BATTERY PACK PN CBS28-1 SN 3240M. POWERED UP A/C AND CHARGED BATTERY PACKS AS REQUIRED. PERFORMED OPS CHECKS, CHECKS GOOD. WORK DONE IAW CE700 MM 33- 50-05 AND 33-50-00. CLOSED UP ACCESS AND RESTORED A/C TO ORIGINAL CONFIG.
